# SDR WRLA20100607359

- Difficulty date: June 7, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: S492249012000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - Y=1821-1887 X=-35.8, CABIN SUPPORT BEAM P/N S492249012000 CORROSION, NRC U05020 ISSUED.  REMOVED THE SUPPORT BEAM IAW SRM 51-31-01 REV43.  FABRICATE A NEW PART IAW EI NR W2010P53B-1192 REV00, INSTALLED NEW SUPPORT BEAM IAW 51-31-01 REV 43 CONDITION SATISFACTORY.
